# SDR FDEA202203210912

- Difficulty date: March 21, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON SEAT TRACK UPPER FLANGE AT STA 880-860 AT RBL 45 WORK ACCOMPLISHED PER FEDEX E.A # F-5310-T0367599 CRACKED SEAT TRACK BTWN STA   860-880 LBL/RBL 45.50,  ALTERNATE MATERIAL REQUEST FOR SRM REPAIR.    MAJOR REPAIR.
